Alert archive / Idaho / Special Weather Statements in 2014
Special Weather Statement, NWS Spokane, WA
NWS Spokane, WA issued this special weather statement at Aug 2, 2014, 7:20 PM PDT for Bonner County, Boundary County, Kootenai County, Idaho. It was in force for 55 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2014, 7:20 PM PDT (02:20 UTC)
- Expired
- Aug 2, 2014, 8:15 PM PDT
- In force
- 55 min
- Issued by
- NWS Spokane, WA
Counties Bonner County, ID, Boundary County, ID, Kootenai County, ID
The radar
The Spokane radar (KOTX), 95 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 7:35 PM PDT | TSTM WND GST 56 | 1 N Sandpoint, ID | SANDPOINT AWOS MEASURED WINDS SUSTAINED AT 40 MPH WITH GUSTS TO 56 MPH. POWER OUTAGES TOOK THE OBSERVATION PLATFORM OFFLINE SHORTLY AFTER. |
| Aug 2, 7:36 PM PDT | TSTM WND DMG | 2 Nne Sandpoint, ID | NUMEROUS TREES BLOWN DOWN AND LEANING EAST TO SOUTHEAST ALONG HIGHWAY 200 BETWEEN THE COMMUNITY OF KOOTENAI AND ELKS GOLF COURSE NEAR THE INTERSECTION OF HWY 95. TREES TOOK DOWN SEVERAL MILES OF POWER LINES. ELK GOLF COURSE HAD 13 DOWNED TREES. TIME BASED ON S |
| Aug 2, 7:36 PM PDT | TSTM WND DMG | Sandpoint, ID | ISOLATED TREE DAMAGE NOTED ACROSS THE ENTIRE CITY OF SANDPOINT. A LARGE TREE SPLIT DOWN THE MAIN TRUNK AND HALF OF THE TREE ROUGHLY 60 FEET IN LENGTH AND 18-22 INCHES IN DIAMETER FELL ON A HOME ON THE INTERSECTION OF HICKORY AND JEFFERSON. TREE WAS STILL LAYIN |
| Aug 2, 7:36 PM PDT | TSTM WND DMG | Sse Sandpoint, ID | THE ROOF OF A STORAGE SHED USED TO HOUSE EQUIPMENT FOR THE FESTIVAL AT SANDPOINT WAS BLOWN OFF FROM THUNDERSTORM WINDS. THERE WAS NO DAMAGE TO EQUIPMENT INSIDE THE SHED. |
| Aug 2, 7:40 PM PDT | TSTM WND DMG | 3 Ese Sandpoint, ID | EXTENSIVE TREE AND POWER LINE DAMAGE ALONG BOTTLE BAY ROAD BETWEEN THE BLOCKS OF 3800 AND 5016. TREES RANGED FROM 10 TO 22 INCHES IN DIAMETER AND WERE LEANING EAST TO SOUTHEAST. TREE DAMAGE WAS MIXED BETWEEN UPROOTED AND SNAPPED FOUR TO TEN FEET ABOVE GROUND. |
| Aug 2, 8:04 PM PDT | TSTM WND DMG | Cataldo, ID | TREES LIMBS DOWN ACROSS THE COMMUNITY OF CATALDO FROM THUNDERSTORM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 2.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 952 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2880 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
623 WWUS86 KOTX 030220 SPSOTX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 720 PM PDT SAT AUG 2 2014 IDZ001>004-030315- COEUR D'ALENE AREA ID-NORTHERN PANHANDLE ID- CENTRAL PANHANDLE MOUNTAINS ID-IDAHO PALOUSE ID- 720 PM PDT SAT AUG 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOUNDARY... KOOTENAI...NORTHWESTERN SHOSHONE...NORTHERN BENEWAH AND BONNER COUNTIES UNTIL 815 PM PDT... AT 716 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RATHDRUM...MOVING NORTHEAST AT 40 MPH. IN ADDITION...DOPPLER RADAR PICKED UP A BAND OF GUSTY WINDS SPANNING FROM HARRISON TO COEUR D'ALENE...TO ATHOL...SANDPOINT AND TOWARD BONNERS FERRY. HALF INCH HAIL IS POSSIBLE WITH THE THUNDERSTORMS...AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. THERE IS A HISTORY OF GUSTY WINDS LEADING TO TREE DAMAGE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... COEUR D'ALENE...POST FALLS...HAYDEN...SANDPOINT...RATHDRUM...BONNERS FERRY...DALTON GARDENS...KELLOGG...PRIEST RIVER...PINEHURST...SPIRIT LAKE...PONDERAY...MOYIE SPRINGS...ATHOL...KOOTENAI...SMELTERVILLE... HAYDEN LAKE...DOVER...CLARK FORK AND EAST HOPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE COEUR D'ALENE OR LAKE PEND OREILLE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4743 11606 4737 11700 4878 11698 4881 11605 TIME...MOT...LOC 0216Z 245DEG 36KT 4782 11686 $$ RF
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:43 PM PDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 2, 4:43 PM PDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
443 PM PDT SAT AUG 2 2014
.SYNOPSIS...
VERY WARM CONDITIONS WILL CONTINUE, WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. THE STORMS MAY RESULT IN
SOME LOCALIZED HEAVY DOWNPOURS AND SMALL HAIL. A SLIGHT COOLING
TREND WILL OCCUR NEXT WEEK BUT TEMPERATURES WILL REMAIN ABOVE
NORMAL.
&&
.DISCUSSION...
REST OF THIS EVENING...UPDATE TO FORECAST TO EXPAND THE RED FLAG
WARNING FOR ABUNDANT LIGHTNING ACROSS THE NORTHEAST WASHINGTON
MOUNTAINS AND DEEP COLUMBIA BASIN AS EVENING THUNDERSTORMS BREAK
OUT OFF THE CASCADES AND INTO THE BASIN FEATURING HEAVY
RAIN...GUSTY WINDS TO 40 MPH AND HAIL. MEANWHILE A SECOND ROUND OF
STORMS IS MOVING UP FROM THE SOUTH INTO THE CASCADES ALREADY
OVERRUN BY NUMEROUS STORMS EARLIER. THIS WILL BE A BUSY EVENING
AND MORE UPDATES ARE NOT OUT OF THE QUESTION. /FUGAZZI
&&
.AVIATION...
00Z TAFS: EVENING CONVECTION WILL IMPACT MANY OF THE TAF SITES
WITH GUSTY AND VARIABLE WINDS AND OCCASIONAL LIGHTING. THE MAIN
AREA OF CONVECTION WILL LIE NORTH OF KEAT TO KGEG, BUT ALL AREAS
WILL HAVE VCTS AS AN UPPER LEVEL SHORTWAVE ROLLS ACROSS THE INLAND
NW THIS EVENING. ANTICIPATE THE AMOUNT OF LIGHTNING TO DECREASE BY
LATE EVENING WITH HIGH BASED LIGHT SHOWERS GOING THROUGH 08Z.
LOOKS TO BE A LULL DURING THE MORNING HOURS WITH SCATTERED HIGH
CLOUDS. SURFACE BASED CONVECTION WILL FLARE AGAIN AFTER 20Z WITH
THE MAIN FOCUS TO THE NORTH AND EAST OF KGEG-KCOE. / RFOX.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 67 94 66 96 67 94 / 20 10 20 10 10 10
COEUR D'ALENE 61 93 62 94 62 92 / 30 20 20 10 10 10
PULLMAN 58 93 58 94 58 91 / 20 10 10 20 20 10
LEWISTON 70 99 71 100 71 98 / 20 10 10 20 20 10
COLVILLE 59 96 59 98 59 97 / 50 20 30 10 10 10
SANDPOINT 55 89 55 91 55 90 / 40 20 20 20 10 10
KELLOGG 61 89 62 91 62 87 / 40 30 20 20 20 20
MOSES LAKE 65 100 66 101 66 100 / 40 10 10 10 10 0
WENATCHEE 72 99 72 101 73 99 / 40 10 10 10 10 10
OMAK 67 99 66 101 68 101 / 50 10 20 10 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR EAST
WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)-EAST
WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)-EAST
WASHINGTON NORTH CASCADES (ZONE 685)-EAST WASHINGTON
NORTHEAST (ZONE 686)-EAST WASHINGTON NORTHERN COLUMBIA
BASIN (ZONE 673)-EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE
687)-EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684).
&&Hazardous weather outlook, Aug 2, 4:44 AM PDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 444 AM PDT SAT AUG 2 2014 IDZ001>004-026-027-WAZ031>038-041>044-031400- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 444 AM PDT SAT AUG 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 6:29 PM PDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
629 PM PDT SAT AUG 2 2014
IDZ001-002-004-030215-
COEUR D'ALENE AREA-NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
629 PM PDT SAT AUG 2 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COEUR D'ALENE AREA...
NORTHERN PANHANDLE...CENTRAL PANHANDLE MOUNTAINS...
AT 626 PM PDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF NEWPORT TO TRENTWOOD...AND MOVING
EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
COEUR D'ALENE...POST FALLS...HAYDEN...SANDPOINT...RATHDRUM...DALTON
GARDENS...PRIEST RIVER...SPIRIT LAKE...PONDERAY...ATHOL...KOOTENAI...
HAUSER...HAYDEN LAKE...DOVER...CLARK FORK...EAST HOPE...FOURTH OF
JULY PASS...OLDTOWN...FERNAN LAKE VILLAGE AND HUETTER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF YOU ARE ON OR NEAR LAKE COEUR D ALENE...LAKE PEND
OREILLE...PRIEST LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER... YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 4758 11571 4759 11702 4848 11702 4849 11605
4798 11605 4785 11592 4783 11585 4775 11583
4775 11578 4773 11578 4770 11572 4765 11573
4762 11569
TIME...MOT...LOC 0126Z 269DEG 33KT 4823 11719 4771 11720
SBSpecial weather statement, Aug 2, 6:30 PM PDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 630 PM PDT SAT AUG 2 2014 WAZ036-037-030145- NORTHEAST MOUNTAINS-SPOKANE AREA- 630 PM PDT SAT AUG 2 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEAST MOUNTAINS... SPOKANE AREA... AT 630 PM PDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST OF NORDMAN TO 8 MILES SOUTH OF LIBERTY LAKE...AND MOVING EAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LIBERTY LAKE...NEWPORT...OTIS ORCHARDS...TRENTWOOD...OTIS ORCHARDS-EAST FARMS...GREEN ACRES...ROCKFORD...SOUTH SKOOKUM LAKE CAMPGROUND...MICA...BROWNS LAKE CAMPGROUND...NEWMAN LAKE...DIAMOND LAKE...MOUNT SPOKANE...BEAD LAKE CAMPGROUND...VERADALE... VALLEYFORD...DALKENA AND OPPORTUNITY. LAT...LON 4847 11707 4744 11705 4745 11724 4849 11724 TIME...MOT...LOC 0130Z 260DEG 39KT 4844 11714 4754 11714 SB
Local storm report, Aug 2, 6:44 PM PDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
644 PM PDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 1 NNW SPOKANE 47.69N 117.42W
08/02/2014 SPOKANE WA TRAINED SPOTTER
4 TREES REPORTED DOWN AT HILL N DALE APARTMENTS AT
MAGNESIUM ST. 1 TREE LANDED ON A VEHICLE LEADING TO CAR
DAMAGE.
&&
FLIEHMANLocal storm report, Aug 2, 6:48 PM PDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
648 PM PDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 3 SW SPOKANE 47.64N 117.46W
08/02/2014 SPOKANE WA NWS EMPLOYEE
THUNDERSTORM WINDS CAUSED A PORTION OF A TREE TO FALL ON
A HOME.
&&
FLIEHMANLocal storm report, Aug 2, 7:05 PM PDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
705 PM PDT SAT AUG 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 5 NNE CLAYTON 48.05N 117.50W
08/02/2014 SPOKANE WA TRAINED SPOTTER
40 FOOT TREE UPROOTED OVER DRIVEWAY ON NORTH GROVE RD.
&&
FLIEHMANSpecial weather statement, Aug 2, 7:20 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 720 PM PDT SAT AUG 2 2014 IDZ001>004-030315- COEUR D'ALENE AREA ID-NORTHERN PANHANDLE ID- CENTRAL PANHANDLE MOUNTAINS ID-IDAHO PALOUSE ID- 720 PM PDT SAT AUG 2 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOUNDARY... KOOTENAI...NORTHWESTERN SHOSHONE...NORTHERN BENEWAH AND BONNER COUNTIES UNTIL 815 PM PDT... AT 716 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RATHDRUM...MOVING NORTHEAST AT 40 MPH. IN ADDITION...DOPPLER RADAR PICKED UP A BAND OF GUSTY WINDS SPANNING FROM HARRISON TO COEUR D'ALENE...TO ATHOL...SANDPOINT AND TOWARD BONNERS FERRY. HALF INCH HAIL IS POSSIBLE WITH THE THUNDERSTORMS...AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. THERE IS A HISTORY OF GUSTY WINDS LEADING TO TREE DAMAGE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... COEUR D'ALENE...POST FALLS...HAYDEN...SANDPOINT...RATHDRUM...BONNERS FERRY...DALTON GARDENS...KELLOGG...PRIEST RIVER...PINEHURST...SPIRIT LAKE...PONDERAY...MOYIE SPRINGS...ATHOL...KOOTENAI...SMELTERVILLE... HAYDEN LAKE...DOVER...CLARK FORK AND EAST HOPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR LAKE COEUR D'ALENE OR LAKE PEND OREILLE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 4743 11606 4737 11700 4878 11698 4881 11605 TIME...MOT...LOC 0216Z 245DEG 36KT 4782 11686 RF
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 5:02 PM PDT | Special Weather Statement | OTX | Stevens | 58 min |
| Aug 2, 5:25 PM PDT | Special Weather Statement | OTX | Stevens | 50 min |
| Aug 2, 5:30 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Spokane, Stevens | 45 min |
| Aug 2, 5:50 PM PDT | Special Weather Statement | OTX | Stevens | 40 min |
| Aug 2, 6:30 PM PDT | Special Weather Statement | OTX | Spokane | 15 min |
| Aug 2, 7:24 PM PDT | Areal Flood Advisory | OTX | Chelan, Douglas | 3 hr |
| Aug 3, 3:19 PM PDT | Areal Flood Advisory | OTX | Okanogan | 3 hr |
| Aug 2, 5:18 PM PDT | Special Weather Statement | OTX | Lewis | 42 min |
| Aug 2, 5:40 PM PDT | Special Weather Statement | OTX | Lewis | 35 min |
| Aug 2, 6:29 PM PDT | Special Weather Statement | OTX | Bonner, Kootenai | 46 min |
| Aug 2, 7:41 PM PDT | Special Weather Statement | OTX | Lewis, Nez Perce | 64 min |
| Aug 2, 7:55 PM PDT | Severe Thunderstorm Warning | OTX | Benewah, Bonner, Kootenai, Latah, Shoshone | 50 min |
| Aug 2, 8:01 PM PDT | Severe Thunderstorm Warning | OTX | Lewis, Nez Perce | 29 min |
| Aug 2, 8:27 PM PDT | Special Weather Statement | OTX | Latah | 48 min |
| Aug 2, 9:12 PM PDT | Special Weather Statement | OTX | Benewah, Latah, Shoshone | 48 min |
| Aug 2, 10:20 PM PDT | Special Weather Statement | OTX | Kootenai | 40 min |
| Aug 2, 10:48 PM PDT | Severe Thunderstorm Warning | OTX | Kootenai | 42 min |
Nearby
Special Weather Statements in Idaho, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.